Harmonic discs of solutions to the complex homogeneous Monge-Ampère equation
Publications Mathématiques de l'IHÉS, Volume 122 (2015), pp. 315-335.

We study regularity properties of solutions to the Dirichlet problem for the complex Homogeneous Monge-Ampère equation. We show that for certain boundary data on P1 the solution Φ to this Dirichlet problem is connected via a Legendre transform to an associated flow in the complex plane called the Hele-Shaw flow. Using this we determine precisely the harmonic discs associated to Φ. We then give examples for which these discs are not dense in the product, and also prove that this situation persists after small perturbations of the boundary data.

DOI: 10.1007/s10240-015-0074-0
Keywords: Weak Solution, Dirichlet Problem, Regular Solution, Boundary Data, Boundary Component
Ross, Julius 1; Nyström, David Witt 1

1 DPMMS, University of Cambridge Cambridge UK
@article{PMIHES_2015__122__315_0,
     author = {Ross, Julius and Nystr\"om, David Witt},
     title = {Harmonic discs of solutions to the complex homogeneous {Monge-Amp\`ere} equation},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {315--335},
     publisher = {Springer Berlin Heidelberg},
     address = {Berlin/Heidelberg},
     volume = {122},
     year = {2015},
     doi = {10.1007/s10240-015-0074-0},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1007/s10240-015-0074-0/}
}
TY  - JOUR
AU  - Ross, Julius
AU  - Nyström, David Witt
TI  - Harmonic discs of solutions to the complex homogeneous Monge-Ampère equation
JO  - Publications Mathématiques de l'IHÉS
PY  - 2015
SP  - 315
EP  - 335
VL  - 122
PB  - Springer Berlin Heidelberg
PP  - Berlin/Heidelberg
UR  - http://archive.numdam.org/articles/10.1007/s10240-015-0074-0/
DO  - 10.1007/s10240-015-0074-0
LA  - en
ID  - PMIHES_2015__122__315_0
ER  - 
%0 Journal Article
%A Ross, Julius
%A Nyström, David Witt
%T Harmonic discs of solutions to the complex homogeneous Monge-Ampère equation
%J Publications Mathématiques de l'IHÉS
%D 2015
%P 315-335
%V 122
%I Springer Berlin Heidelberg
%C Berlin/Heidelberg
%U http://archive.numdam.org/articles/10.1007/s10240-015-0074-0/
%R 10.1007/s10240-015-0074-0
%G en
%F PMIHES_2015__122__315_0
Ross, Julius; Nyström, David Witt. Harmonic discs of solutions to the complex homogeneous Monge-Ampère equation. Publications Mathématiques de l'IHÉS, Volume 122 (2015), pp. 315-335. doi : 10.1007/s10240-015-0074-0. http://archive.numdam.org/articles/10.1007/s10240-015-0074-0/

[1.] Bedford, E.; Burns, D. Holomorphic mapping of annuli in Cn and the associated extremal function, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 6 (1979), pp. 381-414 | Numdam | MR | Zbl

[2.] R. Berman, Bergman kernels and equilibrium measures for ample line bundles, preprint (2007), | arXiv

[3.] R. Berman, On the optimal regularity of weak geodesics in the space of metrics on a polarized manifold, preprint (2014), | arXiv

[4.] R. Berman and B. Berndtsson, Convexity of the K-energy on the space of Kähler metrics, preprint (2014), | arXiv

[5.] Błocki, Z. et al. On geodesics in the space of Kahler metrics, Advances Geometric Analysis (2012), pp. 3-20

[6.] Chen, X. X. The space of Kähler metrics, J. Differ. Geom., Volume 56 (2000), pp. 189-234 | Zbl

[7.] Chen, X. X.; Tian, G. Geometry of Kähler metrics and foliations by holomorphic discs, Publ. Math. Inst. Hautes Études Sci., Volume 107 (2008), pp. 1-107 | DOI | Numdam | MR | Zbl

[8.] Caffarelli, L. A.; Rivière, N. M. Smoothness and analyticity of free boundaries in variational inequalities, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 3 (1976), pp. 289-310 | Numdam | Zbl

[9.] Caffarelli, L. A.; Kinderlehrer, D. Potential methods in variational inequalities, J. Anal. Math., Volume 37 (1980), pp. 285-295 | DOI | MR | Zbl

[10.] Darvas, T.; Lempert, L. Weak geodesics in the space of Kähler metrics, Math. Res. Lett., Volume 19 (2012), pp. 1127-1135 | DOI | MR | Zbl

[11.] Darvas, T. Morse theory and geodesics in the space of Kähler metrics, Proc. Am. Math. Soc., Volume 142 (2014), pp. 2775-2782 | DOI | MR | Zbl

[12.] Donaldson, S. K. Holomorphic discs and the complex Monge-Ampère equation, J. Symplectic Geom., Volume 1 (2002), pp. 171-196 | DOI | MR | Zbl

[13.] Donaldson, S. K. Nahm’s equations and free-boundary problems, The Many Facets of Geometry (2010), pp. 71-91 | DOI

[14.] Complex Monge-Ampére Equations and Geodesics in the Space of Kähler Metrics (2012) | Zbl

[15.] Gustafsson, B.; Vasil’ev, A. Conformal and Potential Analysis in Hele-Shaw Cells (2006) | Zbl

[16.] Hedenmalm, H.; Shimorin, S. Hele-Shaw flow on hyperbolic surfaces, J. Math. Pures Appl. (9), Volume 81 (2002), pp. 187-222 | DOI | MR | Zbl

[17.] Kiselman, C. The partial Legendre transformation for plurisubharmonic functions, Invent. Math., Volume 49 (1978), pp. 137-148 | DOI | MR | Zbl

[18.] LeBrun, C. Twistors, holomorphic disks, and Riemann surfaces with boundary, Perspectives in Riemannian Geometry (2006), pp. 209-221

[19.] Lempert, L.; Vivas, L. Geodesics in the space of Kähler metrics, Duke Math. J., Volume 162 (2013), pp. 1369-1381 | DOI | MR | Zbl

[20.] McDuff, D.; Salamon, D. J-Holomorphic Curves and Symplectic Topology (2012) (xiv+726 pp.) | Zbl

[21.] Oh, Y. Fredholm theory of holomorphic discs under the perturbation of boundary conditions, Math. Z., Volume 222 (1996), pp. 505-520 | DOI | MR | Zbl

[22.] Rockafellar, R. T. Convex Analysis (1970) | DOI | Zbl

[23.] J. Ross and D. W. Nyström, The Hele-Shaw flow and moduli of holomorphic discs, preprint (2012), | arXiv

[24.] J. Ross and D. W. Nyström, Homogeneous Monge-Ampère equations and canonical tubular neighbourhoods in Kähler geometry, preprint (2014), | arXiv

[25.] Semmes, S. Complex Monge-Ampère and symplectic manifolds, Am. J. Math., Volume 114 (1992), pp. 495-550 | DOI | MR | Zbl

[26.] Sun, S. Note on geodesic rays and simple test configurations, J. Symplectic Geom., Volume 8 (2010), pp. 57-65 | DOI | MR | Zbl

Cited by Sources: